# SDR 2007UALA02069

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 44,363 hours, 15,984 cycles
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 IDG INOP, AND APU AUTO SHUT DOWN AT DEPARTURE.    REPLACED FUEL/OIL HEAT EXCHANGER FOR IDG NR 1 AND ALSO REPLACED IDG NR 1 AS A PRECAUTION.  NO APU HISTORY.
